| Catalog Number |
PMH |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 11/5/2024.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent revision surgery on (b)(6) 2009 and mesh was implanted during which the surgeon noted the old mesh had pulled away from the fascia and on about two thirds of the right side of the hernia repair.It was reported that the patient underwent removal surgery on (b)(6) 2013 during which the surgeon noted she had two previously placed pieces of mesh that were in the overlay position on top of her facia that have shrunken and are not providing and form or function, therefore they were excised.It was previously reported that the patient had undergone hernia repair surgery on (b)(6) 2007.Other procedure was captured in a separate file.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 11/5/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.